Birth Control Pills

26Oct07

Over a year ago I fell in love with the man of my dreams. We had a great relationship that was happy and not full of arguments or anything, until a month after I started the pill. My moods swings were so bad, and crying all the time that I was afraid I would lose him. We started to fight all the time too. I went to my Dr. and she switched me from Loestrin24Fe to Necon 1/35 because I had been on Loestrin for 3 months already. Now I have been on Necon 1/35 for 7 months. The degree of mood swings I was having decreased but not all is well.

In June I started to realize I was falling into a depression again. The mood swings also were still there. I started going to acupuncture to help with my depression b/c I didn’t want to go on pills again like the last time I had depression b/c it didn’t help. She told me a lot of what I was feeling was due to the BC but understood the desire to stay on it. She helped me a lot but unfortunately 3 months ago she moved out of town and I ended up not being able to afford to continue treatment with someone else. The depression started coming back and stronger than ever. I have become so fearful that this is going to ruin my relationship even though I am now engaged.

I am now seeing a Homeopath to help me re-balance who also advised me that the BC was messing with me and putting me on my emotional roller-coaster. I started looking back on my use of BC and realized the first time I was on Alesse (3 or 4 years ago) I was sad often and crying all the time before I fell into depression. My mom also told me she could see the change in me whenever I went on the pill.

I have decided to get off of the pill. I want to take back control of my life and I don’t want to juggle different pills to find the one that fits me. To me it is very apparent that the depressions I have experienced in my life are due to the pill.

I guess with all of this I just wonder if I am alone in this? I know everyone is different in how they react to the pill but I just feel that it has not been good for me no matter which one I have tried. I am a sensitive person to start with and it seems the pill makes me even more so.

I have 2 days left of the pill and then I will be off of it. I hope it helps me feel better soon because I can’t stand crying anymore, and being so unhappy with my life when I am with the man I love. It is one thing when it affects just me but when my fiancé starts feeling like he makes me unhappy I am no longer willing to suffer through it.

Advertisements


No Responses Yet to “Birth Control Pills”

  1. Leave a Comment

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s


%d bloggers like this: